Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 204, NWS Dodge City, KS

July 22, 2013Barber County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 22, 2013, 7:36 PM CDT for Barber County, Kansas. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2013, 7:36 PM CDT (00:36 UTC)
Expired
Jul 22, 2013, 8:30 PM CDT
In force
54 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Barber County, KS

The radar

The Vance AFB radar (KVNX), 79 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 7:40 PM CDTHAIL 0.757 S Sun City, KSHE REPORTED 2 TO 3 INCHES DEEP OF PEA TO PENNY SIZE HAIL ALONG WITH TREES STRIPPED OF LEAVES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 6:19 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2013-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 491 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2013-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
491 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
3082 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

998 
WUUS53 KDDC 230036
SVRDDC
KSC007-230130-
/O.NEW.KDDC.SV.W.0204.130723T0036Z-130723T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
736 PM CDT MON JUL 22 2013

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BARBER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 830 PM CDT

* AT 736 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
  OF LAKE CITY...AND MOVING SOUTH AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  AETNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3712 9863 3707 9897 3734 9899 3738 9880
TIME...MOT...LOC 0037Z 345DEG 8KT 3728 9888

HAIL...1.00IN
WIND...70MPH

$$

KRUSE
3 follow-up statements
856 
WWUS53 KDDC 230059
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
759 PM CDT MON JUL 22 2013

KSC007-230130-
/O.CON.KDDC.SV.W.0204.000000T0000Z-130723T0130Z/
BARBER KS-
759 PM CDT MON JUL 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
BARBER COUNTY UNTIL 830 PM CDT...

AT 754 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
SUN CITY...AND MOVING SOUTH AT 10 MPH.

HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
AETNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3730 9888 3710 9879 3707 9897 3727 9898
TIME...MOT...LOC 0059Z 345DEG 8KT 3723 9894

HAIL...1.00IN
WIND...70MPH

$$

KRUSE
128 
WWUS53 KDDC 230118
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
818 PM CDT MON JUL 22 2013

KSC007-230130-
/O.CON.KDDC.SV.W.0204.000000T0000Z-130723T0130Z/
BARBER KS-
818 PM CDT MON JUL 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
BARBER COUNTY UNTIL 830 PM CDT...

AT 817 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
AETNA...AND MOVING SOUTH AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
AETNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3723 9894 3708 9889 3707 9897 3722 9898
TIME...MOT...LOC 0119Z 013DEG 8KT 3718 9896

HAIL...0.88IN
WIND...60MPH

$$

KRUSE
810 
WWUS53 KDDC 230124
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
824 PM CDT MON JUL 22 2013

KSC007-230134-
/O.EXP.KDDC.SV.W.0204.000000T0000Z-130723T0130Z/
BARBER KS-
824 PM CDT MON JUL 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BARBER COUNTY
WILL EXPIRE AT 830 PM CDT/730 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3723 9894 3708 9889 3707 9897 3722 9898
TIME...MOT...LOC 0124Z 027DEG 11KT 3714 9897

$$

KRUSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 6:02 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jul 22, 6:02 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
602 PM CDT MON JUL 22 2013

...UPDATE TO AVIATION...

.SYNOPSIS...
ISSUED AT 1250 AM CDT MON JUL 22 2013

A WEAK UPPER LEVEL RIDGE OF HIGH PRESSURE IS POSITIONED ACROSS THE
WESTERN UNITED STATES WITH AN UPPER LEVEL TROUGH OF LOW PRESSURE
LOCATED ACROSS THE UPPER MISSISSIPPI VALLEY AND GREAT LAKES
REGION. A WEAK SHORTWAVE IS CURRENTLY MOVING THROUGH WYOMING WITH
A SECOND WEAKER ONE LOCATED ACROSS IDAHO AND WESTERN MONTANA.
DRYER AIR HAS MOVED INTO THE MID LEVELS ACROSS THE HIGH PLAINS
WITH 700 MB TEMPERATURES AROUND 13 DEGREES CELSIUS. A TROUGH OF
LOW PRESSURE MAKES IT'S PRESENCE ACROSS EASTERN COLORADO IN THE
LOWER LEVELS WITH AN AREA OF HIGH PRESSURE CENTERED ACROSS THE MID
MISSISSIPPI VALLEY. WINDS ACROSS MUCH OF WESTERN KANSAS ARE FROM
THE EAST TO SOUTHEAST WITH THE EXCEPTION OF FAR WESTERN KANSAS
WHERE SOUTHWEST WINDS ARE OBSERVED. SKIES ARE PARTLY CLOUDY WITH
TEMPERATURES IN THE 70S.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 347 PM CDT MON JUL 22 2013

A SHORTWAVE TROUGH PROGRESSING ACROSS MINNESOTA THIS AFTERNOON
WAS PUSHING A COLD FRONT INTO NEBRASKA. AN OUTFLOW BOUNDARY FROM
OVERNIGHT CONVECTION STRETCHED FROM SOUTH OF MEDICINE LODGE TO
NEAR DODGE CITY THIS AFTERNOON AND ANOTHER WEAK SURFACE BOUNDARY
WAS LOCATED SOUTH OF HAYS. A FLAT UPPER LEVEL RIDGE WAS STILL
PRESENT OVER THE DESERT SOUTHWEST, WITH WEST-NORTHWESTERLY MID TO
HIGH LEVEL FLOW ACROSS THE CENTRAL PLAINS. A 65KT JETLET AT 250MB
WAS NOSING INTO WESTERN KANSAS THIS AFTERNOON.

A FEW THUNDERSTORMS MAY DEVELOP ALONG THE AFOREMENTIONED SURFACE
BOUNDARIES THIS EVENING. GIVEN THE 65 KT HIGH LEVEL JET, STORM TOP
VENTILATION SHOULD BE ENOUGH TO ALLOW THE STORMS TO BE SEVERE WITH
HAIL AS LARGE AS GOLFBALL SIZE AND WIND GUSTS AS HIGH AS 60 MPH.
SOUTH WINDS WILL KEEP TEMPERATURES FROM FALLING MUCH BELOW 70-75F
TONIGHT FROM DODGE CITY EASTWARD, WITH SLIGHTLY COOLER 60S ALONG THE
COLORADO BORDER WHERE THE WINDS WILL BE LIGHTER.

THE AFOREMENTIONED COLD FRONT WILL MOVE INTO SOUTHWEST KANSAS ON
TUESDAY. AHEAD OF THE FRONT, TEMPERATURES WILL BE HOT (BETWEEN 100
AND 107F), ALONG WITH FAIRLY HIGH DEWPOINT DEPRESSIONS. A FEW HIGH
BASED STORMS COULD DEVELOP ALONG THE FRONT AND THEN PROPAGATE
SOUTHWARD. DAMAGING WIND GUSTS AND SMALL HAIL ARE POSSIBLE WITH
THESE STORMS. DEPENDING ON THE TIMING OF THE FRONT, TEMPERATURES
IN CENTRAL KANSAS AROUND HAYS IN THE AFTERNOON COULD BE IN THE
UPPER 80S OR UPPER 90S.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 321 PM CDT MON JUL 22 2013

THE MEDIUM RANGE MODELS CONTINUE TO SHOW A QUASI-STATIONARY UPPER
LEVEL RIDGE/TROUGH PATTERN ACROSS NORTH AMERICA. NORTHWESTERLY FLOW
CONTINUES IN PLACE FROM THE NORTHERN ROCKIES THROUGH THE NORTHERN
AND CENTRAL PLAINS INTO THE MID MISSISSIPPI VALLEY. THIS PATTERN IS
DEPICTED BY THE MODELS TO HOLD THROUGH THIS WEEKEND.

WATER VAPOR IMAGERY IS SHOWING NUMEROUS EMBEDDED SHORTWAVE
DISTURBANCES MOVING ONSHORE INTO THE PACIFIC NORTHWEST IN THE UPPER
FLOW. THESE WILL BE IMPACTING THE WEATHER ACROSS THE NORTHERN AND
CENTRAL PLAINS THROUGH WEDNESDAY. ONE WAVE MOVING OUT ACROSS THE
NORTHERN PLAINS ON TUESDAY WILL BE PUSHING A COOL FRONT THROUGH
SOUTHWEST KANSAS TUESDAY AFTERNOON. SCATTERED THUNDERSTORMS SHOULD
DEVELOP ALONG THE FRONT ALONG AND SOUTH OF THE ARKANSAS RIVER
TUESDAY AFTERNOON. THESE STORMS SHOULD GRADUALLY DROP INTO NORTHWEST
OKLAHOMA TUESDAY EVENING. THERE IS A SMALL POSSIBILITY FOR
THUNDERSTORMS TO MOVE/DEVELOP INTO NORTHERN AND CENTRAL KANSAS LATER
IN THE EVENING.

ON WEDNESDAY AFTERNOON, THE MODELS SHOW CONVECTION DEVELOPING OVER
THE EASTERN SLOPES OF THE ROCKIES AND SOME OF THIS COULD MAKE IT
INTO WESTERN KANSAS DURING THE EVENING HOURS. A STRONGER UPPER LEVEL
CYCLONIC CIRCULATION, REMNANTS OF THE UPPER LEVEL LOW PRESSURE
SYSTEM THAT MOVE WEST OVER KANSAS AND OKLAHOMA A WEEK AGO, WAS
MOVING NORTH OVER SOUTHERN CALIFORNIA AND NEVADA TODAY. THIS SYSTEM
IS PROGGED TO TOP THE UPPER LEVEL RIDGE AND MOVE OUT OVER KANSAS AND
NEBRASKA LATER IN THE WEEK. THUNDERSTORM CHANCES WILL BE INCREASING
CONSIDERABLY AS THIS SYSTEM APPROACHES AND MOVES OUT. THE GFS AND
ECMWF MODELS DIFFER SOMEWHAT IN HOW QUICKLY THIS SYSTEM MOVES
THROUGH BUT IT APPEARS THE BEST CHANCES FOR PRECIPITATION WILL BE
AROUND THURSDAY AND THURSDAY NIGHT. THUNDERSTORMS CHANCES WILL BE
DIMINISHING BY LATE FRIDAY AS THE UPPER SYSTEM CONTINUES SOUTHEAST
OF THE REGION. TEMPERATURES WILL BE RUNNING A LITTLE BELOW NORMAL
THROUGH THE LATTER PART OF THE WEEK AS THE SURFACE FRONTAL BOUNDARY
POSITION WILL BE SOUTH OF WESTERN KANSAS FOR A FEW DAYS.

TOWARD THE END OF THE WEEKEND INTO EARLY NEXT WEEK THE MODELS SHOW
THE WESTERN U.S. RIDGE WEAKENING AND MOVING EAST TOWARD THE NORTHERN
AND CENTRAL HIGH PLAINS. THERE COULD BE ADDITIONAL CHANCES FOR
PRECIPITATION AROUND SUNDAY AND MONDAY AS INCREASING WESTERLY FLOW
ALOFT COULD HELP PUSH THUNDERSTORMS OFF THE FRONT RANGE INTO WESTERN
KANSAS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 600 PM CDT MON JUL 22 2013

ISOLATED THUNDERSTORMS WILL BE POSSIBLE IN THE VICINITY OF KDDC
AND KGCK THROUGH LATE THIS EVENING. OTHERWISE, VFR CONDITIONS ARE
EXPECTED TO PREVAIL AT ALL TAF SITES THROUGH EARLY TUESDAY
AFTERNOON. AS FOR WINDS, A SURFACE LOW ACROSS EXTREME SOUTHEASTERN
COLORADO WILL SHIFT SLOWLY EAST-SOUTHEAST INTO EXTREME SOUTHWESTERN
KANSAS TONIGHT. AS A RESULT, WINDS ARE EXPECTED TO BECOME LIGHT
AND VARIABLE ACROSS WEST CENTRAL, CENTRAL, AND PORTIONS OF
SOUTHWEST KANSAS THROUGH TUESDAY MORNING. WINDS WILL REMAIN
SOUTHERLY 5 TO 15KT ACROSS SOUTH CENTRAL KANSAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  71 104  69  91 /  20  30  20  10
GCK  68 101  68  90 /  10  30  10  20
EHA  64 103  69  91 /  10  20  10  20
LBL  69 106  69  92 /  10  30  20  20
HYS  69  96  67  89 /  30  10  20  20
P28  76 104  73  91 /  20  20  20  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...HOVORKA_42
SHORT TERM...FINCH
LONG TERM...GERARD
AVIATION...JJOHNSON
Hazardous weather outlook, Jul 22, 3:03 PM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
303 PM CDT MON JUL 22 2013

KSZ030-031-043>046-061>066-074>081-084>090-231130-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
303 PM CDT MON JUL 22 2013 /203 PM MDT MON JUL 22 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING,
ESPECIALLY NORTH OF A LINE FROM SCOTT CITY TO DODGE CITY TO
COLDWATER. ANY STORM THAT DEVELOPS COULD BE SEVERE WITH HAIL AS
LARGE AS GOLFBALLS AND WIND GUSTS AS HIGH AS 60 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE ARE CHANCES FOR THUNDERSTORMS EACH DAY THROUGH FRIDAY AND
THEN AGAIN SATURDAY NIGHT AND SUNDAY. THE BEST CHANCE OF STORMS
WILL BE THURSDAY. SOME OF THE STORMS COULD PRODUCE LARGE HAIL,
DAMAGING WINDS AND LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

A FEW STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

FINCH

In the hours before

Special weather statement, Jul 22, 5:43 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
543 PM CDT MON JUL 22 2013

KSZ078-222345-
FORD-
543 PM CDT MON JUL 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FORD COUNTY...

AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTH OF WRIGHT...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3790 9958 3771 9958 3777 9991 3791 9994
TIME...MOT...LOC 2243Z 288DEG 13KT 3786 9986

KRUSE
Local storm report, Jul 22, 5:56 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
556 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND GST     5 N WRIGHT              37.85N 99.90W
07/22/2013  E65 MPH          FORD               KS   TRAINED SPOTTER

0545 PM     HAIL             5 N WRIGHT              37.85N 99.90W
07/22/2013  E0.88 INCH       FORD               KS   TRAINED SPOTTER

&&

01
Special weather statement, Jul 22, 6:03 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
603 PM CDT MON JUL 22 2013

KSZ075-230000-
GRANT-
603 PM CDT MON JUL 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR GRANT COUNTY...

AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ULYSSES...MOVING SOUTHEAST AT 10 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3744 10109 3739 10150 3764 10152 3771 10111
TIME...MOT...LOC 2304Z 298DEG 10KT 3760 10139

KRUSE
Local storm report, Jul 22, 6:23 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
623 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     DODGE CITY              37.76N 100.01W
07/22/2013  M58 MPH          FORD               KS   ASOS

0615 PM     TSTM WND GST     4 NNE FT. DODGE         37.79N 99.89W
07/22/2013  E80 MPH          FORD               KS   TRAINED SPOTTER

&&

01
Local storm report, Jul 22, 6:52 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
652 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     TSTM WND GST     6 NW FORD               37.70N 99.83W
07/22/2013  E60 MPH          FORD               KS   PUBLIC

&&

01
Special weather statement, Jul 22, 7:32 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
732 PM CDT MON JUL 22 2013

KSZ090-230130-
BARBER-
732 PM CDT MON JUL 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BARBER COUNTY...

AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LAKE CITY...MOVING SOUTHEAST AT 10 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3710 9853 3702 9898 3738 9900 3741 9880
TIME...MOT...LOC 0032Z 331DEG 9KT 3730 9886

KRUSE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 7:32 PM CDTSpecial Weather StatementDDCBarber58 min
Jul 22, 8:30 PM CDTSpecial Weather StatementDDCClark45 min
Jul 23, 4:13 PM CDTSpecial Weather StatementDDCMorton47 min
Jul 23, 5:25 PM CDTSpecial Weather StatementDDCEdwards65 min
Jul 23, 5:51 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman54 min
Jul 23, 6:09 PM CDTSevere Thunderstorm WarningDDCFord66 min
Jul 23, 6:45 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Kiowa60 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.